# SDR IPXA2016101909605

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 50,343 hours, 16,513 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY DECLARED, RECEIVED IAS DISAGREE EICAS MSG.  THEN RECEIVED AILERON LOCKOUT, EEC, RUDDER RATIO, ETC EICAS MSG.  ACCOMPLISHED FIM 34-12-00-815-804 FIG 104 STEPS 1 &22 & FIM 34-11-00-815-806 FIG 104 STEPS 1,2, 25.  NO LEAKS, OBSTRUCTIONS OR DAMAGED NOTED.  SYSTEM CHECKS GOOD.
